# SDR DALA1154510602

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 84,360 hours, 43,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT SEATS 31D AND 34D INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AT EACH LOCATION.  OPERATIONAL CHECK WAS GOOD.
